# SDR ASAA2021090735886

- Difficulty date: September 7, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 31,817 hours, 10,163 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #1 ENG FAN LUBE FRONT SPINNER CONE MORE THAN 50% WHITE PAINT MISSING. GROUNDED - YES. REPLACED FRONT SPINNER CONE ON #1 ENGINE REF T/C #78472010.
